Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 150, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Apr 5, 2012, 12:42 PM CDT for 5 counties in Tennessee. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 5, 2012, 12:42 PM CDT (17:42 UTC)
- Expired
- Apr 5, 2012, 1:15 PM CDT
- In force
- 33 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Carroll County, TN, Chester County, TN, Gibson County, TN, Henderson County, TN, Madison County, TN
The radar
The Memphis radar (KNQA), 125 km from the middle of the area, began a volume at 17:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 5, 12:18 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 5.7 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 42 J/kg
- Mixed-layer CIN
- -132 J/kg
- Mixed-layer LCL
- 1448 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- -41 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
372 WUUS54 KMEG 051742 SVRMEG TNC017-023-053-077-113-051815- /O.NEW.KMEG.SV.W.0150.120405T1742Z-120405T1815Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 1242 PM CDT THU APR 5 2012 THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN CARROLL COUNTY IN NORTHWEST TENNESSEE... SOUTHEASTERN GIBSON COUNTY IN NORTHWEST TENNESSEE... EXTREME NORTH CENTRAL CHESTER COUNTY IN SOUTHWEST TENNESSEE... NORTHWESTERN HENDERSON COUNTY IN SOUTHWEST TENNESSEE... NORTHEASTERN MADISON COUNTY IN SOUTHWEST TENNESSEE... * UNTIL 115 PM CDT * AT 1242 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR BLUE GOOSE...OR 10 MILES WEST OF LEXINGTON...AND MOVING NORTH AT 30 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RURAL AREAS OF EXTREME NORTH CENTRAL CHESTER...NORTHEASTERN MADISON... NORTHWESTERN HENDERSON...SOUTHEASTERN GIBSON AND SOUTHWESTERN CARROLL COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... .STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5. && LAT...LON 3594 8873 3591 8837 3556 8846 3557 8874 TIME...MOT...LOC 1742Z 186DEG 26KT 3566 8857 $$
2 follow-up statements
018 WWUS54 KMEG 051753 SVSMEG SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1253 PM CDT THU APR 5 2012 TNC023-051803- /O.CAN.KMEG.SV.W.0150.000000T0000Z-120405T1815Z/ CHESTER TN- 1253 PM CDT THU APR 5 2012 ...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTH CENTRAL CHESTER COUNTY IS CANCELLED... AT 1253 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED. LAT...LON 3561 8874 3594 8873 3591 8837 3559 8845 TIME...MOT...LOC 1753Z 187DEG 12KT 3568 8855 $$ TNC017-053-077-113-051815- /O.CON.KMEG.SV.W.0150.000000T0000Z-120405T1815Z/ CARROLL TN-GIBSON TN-HENDERSON TN-MADISON TN- 1253 PM CDT THU APR 5 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM CDT FOR NORTHEASTERN MADISON...NORTHWESTERN HENDERSON...EXTREME SOUTHEASTERN GIBSON AND SOUTHWESTERN CARROLL COUNTIES... AT 1253 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR JUNO...OR 9 MILES WEST OF LEXINGTON...MOVING NORTH AT 15 MPH. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CEDAR GROVE...CLARKSBURG...LEDBETTER...SCOTT HILL...JUMBO...HOWLEY... HICKORY FLAT...LAVINIA...WHITTHORNE...MOUNT GILEAD...JUNO...UNION CROSS...SAND RIDGE AND RUSSELL CROSSROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... .STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5. && LAT...LON 3561 8874 3594 8873 3591 8837 3559 8845 TIME...MOT...LOC 1753Z 187DEG 12KT 3568 8855 $$
542 WWUS54 KMEG 051809 SVSMEG SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 109 PM CDT THU APR 5 2012 TNC017-053-077-113-051819- /O.EXP.KMEG.SV.W.0150.000000T0000Z-120405T1815Z/ CARROLL TN-GIBSON TN-HENDERSON TN-MADISON TN- 109 PM CDT THU APR 5 2012 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MADISON... NORTHWESTERN HENDERSON...SOUTHEASTERN GIBSON AND SOUTHWESTERN CARROLL COUNTIES WILL EXPIRE AT 115 PM CDT... AT 109 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. .CONTINUE TO MONITOR WEATHER CONDITIONS AS FUTURE WARNINGS ARE POSSIBLE FOR YOUR AREA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE AREA. LAT...LON 3561 8874 3594 8873 3591 8837 3559 8845 TIME...MOT...LOC 1809Z 187DEG 12KT 3573 8854 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 10:00 AM CDT, 2 hours 42 minutes earlier.
Area forecast discussion, Apr 5, 10:00 AM CDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 1000 AM CDT THU APR 5 2012 .UPDATE... UPPER LOW OVER ARKANSAS CONTINUES TO PROGRESS EASTWARD THIS MORNING. A FEW SMALL ARCS OF SHOWERS AND THUNDERSTORMS ARE PUSHING NORTHEAST OVER NORTHERN MISSISSIPPI AND EASTERN ARKANSAS. SOME BREAKS IN THE CLOUD COVER TO THE NORTH AND EAST SHOULD ALLOW FOR SOME DESTABILIZATION THIS MORNING WITH SHOWERS AND THUNDERSTORMS BECOMING MORE NUMEROUS BY AFTERNOON ACROSS WEST TENNESSEE. THUS...BUMPED UP POPS IN THESE AREAS. SOME STORMS COULD BE SEVERE...WITH HAIL BEING THE MAIN THREAT BUT FLASH FLOODING IS ALSO POSSIBLE ON THE NORTH EDGE OF THE UPPER LOW WITH NEARLY STATIONARY MOVEMENT OF STORMS...A LA STORMS NEAR LAWRENCE COUNTY. BORGHOFF && .PREV DISCUSSION... /ISSUED 309 AM CDT THU APR 5 2012/ AN UPPER LEVEL LOW PRESSURE SYSTEM CURRENTLY LOCATED OVER NORTHWEST ARKANSAS WILL DRIFT SOUTHEASTWARD TODAY SETTING OFF SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE AREA. MODELS IN PRETTY GOOD AGREEMENT WITH THIS SYSTEM. EXPECT AFTER SUNRISE...SHOWERS AND THUNDERSTORM COVERAGE WILL BEGIN TO BLOSSOM OVER MUCH OF THE AREA AS DAYTIME HEATING INTERACTS WITH THE APPROACHING UPPER LOW. ALREADY SEEING A COUPLE LINES OF SHOWERS AND THUNDERSTORMS SOUTHWEST OF THE CWA. SOME OF THE STORMS TODAY COULD BECOME SEVERE MAINLY OVER SOUTHEASTERN SECTIONS OF THE CWA WHERE INSTABILITY WILL BE THE GREATEST AND DUE TO THE TIMING OF THE PASSAGE OF THE UPPER LOW. FOR THIS REASON...THE SLIGHT RISK AS BEEN EXPANDED INTO THE MIDSOUTH. THE RISK AREA IS SOUTH AND EAST OF A LINE FROM JACKSON...TO MEMPHIS...TO CLARKSDALE. COOLER AIR WILL FILTER INTO THE AREA TODAY...KEEPING HIGHS IN THE LOWER TO MID 70S. TONIGHT...UPPER LOW PUSHES SOUTHEAST OF THE AREA QUICKLY. EXPECT POSSIBLY A FEW LINGERING SHOWERS ACROSS NORTHEAST MISSISSIPPI AND WEST TENNESSEE NEAR THE TENNESSEE RIVER DURING THE EARLY EVENING HOURS. OTHERWISE...SKIES WILL BEGIN TO CLEAR AS A SFC HIGH LOCATED OVER THE GREAT LAKES BEGINS TO BUILD SOUTHWARD. FRIDAY THROUGH SATURDAY...SFC HIGH OVER THE GREAT LAKES WILL CONTINUE TO BUILD INTO THE CWA AS AN UPPER RIDGE MOVES OVER THE AREA. EXPECT MOSTLY CLEAR SKIES WITH PLEASANT TEMPERATURES. HIGHS WILL RANGE FROM THE MID 60S TO THE MID 70S WITH LOWS IN THE 40S. SATURDAY NIGHT INTO SUNDAY...A COLD FRONT WILL SLIDE THROUGH THE MIDSOUTH. MODELS ARE IN GOOD AGREEMENT THAT THE FRONT WILL COME THROUGH THE AREA DRY. SUNDAY NIGHT THROUGH THE END OF THE FORECAST...SFC HIGH PRESSURE WILL BUILD OVER THE REGION THROUGH THE PERIOD. ANOTHER DRY COLD FRONT MONDAY NIGHT WILL BRING IN A REINFORCING SHOT OF COLD AIR. TEMPERATURES ARE ACTUALLY EXPECTED TO BE BELOW NORMAL MONDAY NIGHT THROUGH WEDNESDAY WITH HIGHS IN THE LOWER TO MID 60S AND LOWS IN THE MID 30S TO MID 40S. WILL NEED TO WATCH TUESDAY NIGHTS LOWS AS FROST ADVISORIES MAY BE NEEDED FOR PORTIONS OF THE CWA. KRM && .AVIATION... 12Z TAF CYCLE SHOWERS AND THUNDERSTORMS ARE ONGOING ACROSS MUCH OF EAST ARKANSAS AND NORTH MISSISSIPPI AND SHOULD INCREASE IN COVERAGE OVER THE NEXT FEW HOURS. ALL TAF SITES SHOULD EXPERIENCE RAIN AND THUNDERSTORMS TODAY. PREVAILING CONDITIONS WILL LIKELY REMAIN VFR...BUT EXPECT SHORT PERIODS OF IFR CONDITIONS DUE TO HEAVY RAIN IN ASSOCIATION WITH THE STRONGER STORMS. WINDS WILL CONTINUE TO VEER...SHIFTING FROM THE WEST THEN NORTHWEST AS A SURFACE LOW TRACKS GENERALLY ACROSS MEM AND TUP. DUE TO THIS TRACK...WINDS COULD SHIFT ABRUPTLY. && .PRELIMINARY POINT TEMPS/POPS... MEM 72 50 67 47 / 80 10 0 0 MKL 71 44 65 40 / 80 20 0 0 JBR 71 45 66 42 / 80 10 0 0 TUP 73 49 69 44 / 80 20 0 0 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Apr 5, 12:30 PM CDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 1230 PM CDT THU APR 5 2012 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-061200- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 1230 PM CDT THU APR 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT AN UPPER LEVEL LOW PRESSURE SYSTEM WILL MOVE THROUGH THE MIDSOUTH TODAY. NUMEROUS THUNDERSTORMS WILL CONTINUE TO DEVELOP THROUGH AFTERNOON. THERE IS A SLIGHT RISK FOR SEVERE STORMS FOR AREAS ALONG AND EAST OF THE MISSISSIPPI RIVER FOR MAINLY LARGE HAIL. THE SEVERE THREAT WILL COME TO AN END BY 8 PM AS THE UPPER LEVEL LOW PUSHES EAST. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE POSSIBILITY OF FROST WILL OCCUR ACROSS NORTHEASTERN PORTIONS OF THE MIDSOUTH TUESDAY NIGHT INTO EARLY WEDNESDAY MORNING AS LOW TEMPERATURES ARE EXPECTED TO DROP INTO THE MID 30S. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. BORGHOFF
In the hours before
Special weather statement, Apr 5, 11:45 AM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1145 AM CDT THU APR 5 2012
MOZ115-TNZ001-051715-
PEMISCOT MO-LAKE TN-
1145 AM CDT THU APR 5 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1215 PM CDT FOR...
EXTREME SOUTHWESTERN LAKE COUNTY IN NORTHWEST TENNESSEE...
CENTRAL PEMISCOT COUNTY IN SOUTHEAST MISSOURI...
A STRONG THUNDERSTORM PRODUCING DIME TO PENNY SIZE HAIL WAS LOCATED
3 MILES SOUTH OF HAYTI HEIGHTS AT 1145 AM CDT...MOVING NORTH AT 15
MPH.
PEOPLE IN LAKE AND PEMISCOT COUNTIES...INCLUDING LOCATIONS NEAR
CARUTHERSVILLE AND HAYTI...SHOULD MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3643 8970 3640 8968 3641 8962 3610 8967
3611 8989 3639 8991 3639 8976 3642 8975
3643 8973
TIME...MOT...LOC 1645Z 182DEG 11KT 3620 8977Special weather statement, Apr 5, 11:51 AM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1151 AM CDT THU APR 5 2012
MSZ007-008-011-051715-
TUNICA MS-TATE MS-QUITMAN MS-
1151 AM CDT THU APR 5 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1215 PM CDT FOR...
NORTH CENTRAL QUITMAN COUNTY IN NORTHWEST MISSISSIPPI...
EXTREME SOUTHWESTERN TATE COUNTY IN NORTHWEST MISSISSIPPI...
SOUTHERN TUNICA COUNTY IN NORTHWEST MISSISSIPPI...
A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL WAS LOCATED
OVER DUNDEE AT 1151 AM CDT...MOVING EAST AT 15 MPH.
PEOPLE IN QUITMAN...TATE AND TUNICA COUNTIES SHOULD MONITOR THIS
STORM CLOSELY.
&&
LAT...LON 3464 9022 3451 9020 3446 9020 3443 9042
3447 9048 3453 9052
TIME...MOT...LOC 1651Z 259DEG 14KT 3450 9044Special weather statement, Apr 5, 11:52 AM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1152 AM CDT THU APR 5 2012
ARZ048-051715-
ST. FRANCIS AR-
1152 AM CDT THU APR 5 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1215 PM CDT FOR...
EASTERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER WAS LOCATED
OVER WIDENER AT 1152 AM CDT...MOVING EAST AT 10 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN ST. FRANCIS COUNTY...INCLUDING LOCATIONS NEAR HUGHES AND
MADISON...SHOULD MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3515 9067 3515 9065 3511 9040 3491 9045
3490 9050 3497 9076
TIME...MOT...LOC 1652Z 282DEG 7KT 3504 9063Local storm report, Apr 5, 12:07 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1207 PM CDT THU APR 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1158 AM TORNADO 2 N HAYTI 36.26N 89.75W
04/05/2012 PEMISCOT MO LAW ENFORCEMENT
NUMEROUS REPORTS OF A BRIEF TORNADO ON THE GROUND.
&&
BORGHOFFSpecial weather statement, Apr 5, 12:14 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1214 PM CDT THU APR 5 2012
ARZ036-048-049-MSZ007-051745-
CRITTENDEN AR-LEE AR-ST. FRANCIS AR-TUNICA MS-
1214 PM CDT THU APR 5 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1245 PM CDT FOR...
EXTREME SOUTH CENTRAL CRITTENDEN COUNTY IN EASTERN ARKANSAS...
EASTERN LEE COUNTY IN EASTERN ARKANSAS...
SOUTHEASTERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
NORTHERN TUNICA COUNTY IN NORTHWEST MISSISSIPPI...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER WAS LOCATED 8
MILES SOUTH OF BRICKEYS AT 1214 PM CDT...MOVING NORTHEAST AT 15 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN CRITTENDEN...LEE...ST. FRANCIS AND TUNICA COUNTIES...
INCLUDING LOCATIONS NEAR HUGHES...SHOULD MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3500 9049 3476 9026 3462 9058 3464 9059
3464 9063 3477 9072
TIME...MOT...LOC 1714Z 238DEG 14KT 3474 9057Special weather statement, Apr 5, 12:39 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1239 PM CDT THU APR 5 2012
ARZ036-048-049-MSZ001-007-008-010-011-051815-
CRITTENDEN AR-LEE AR-ST. FRANCIS AR-TUNICA MS-TATE MS-QUITMAN MS-
DE SOTO MS-COAHOMA MS-
1239 PM CDT THU APR 5 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 115 PM CDT FOR...
SOUTH CENTRAL CRITTENDEN COUNTY IN EASTERN ARKANSAS...
EASTERN LEE COUNTY IN EASTERN ARKANSAS...
SOUTHEASTERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
EXTREME NORTHWESTERN DESOTO COUNTY IN NORTHEAST MISSISSIPPI...
EASTERN COAHOMA COUNTY IN NORTHWEST MISSISSIPPI...
WESTERN QUITMAN COUNTY IN NORTHWEST MISSISSIPPI...
EXTREME SOUTHWESTERN TATE COUNTY IN NORTHWEST MISSISSIPPI...
TUNICA COUNTY IN NORTHWEST MISSISSIPPI...
A LINE OF STRONG THUNDERSTORMS PRODUCING PEA TO DIME SIZE HAIL AND
WINDS UP TO 40 MPH WAS LOCATED FROM HUGHES TO 4 MILES SOUTHEAST OF
CLARKSDALE AT 1239 PM CDT...MOVING EAST AT 10 MPH.
PEOPLE IN COAHOMA...CRITTENDEN...DESOTO...LEE...QUITMAN...ST.
FRANCIS...TATE AND TUNICA COUNTIES...INCLUDING LOCATIONS NEAR
CLARKSDALE AND HUGHES...SHOULD MONITOR THIS STORM CLOSELY. THIS
SIGNIFICANT WEATHER ALERT ALSO INCLUDES BEAVERDAM LAKE...FLOWER
LAKE...HORSESHOE LAKE...MIDWAY LAKE...MOON LAKE AND TUNICA LAKE.
&&
LAT...LON 3499 9025 3454 9020 3408 9032 3408 9064
3454 9050 3499 9057
TIME...MOT...LOC 1739Z 270DEG 8KT 3492 9044 3454 9038
3417 9050The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 10:01 AM CDT | Special Weather Statement | MEG | Shelby | 29 min |
| Apr 5, 10:03 AM CDT | Severe Thunderstorm Warning | MEG | Shelby | 32 min |
| Apr 5, 10:27 AM CDT | Special Weather Statement | MEG | Tipton | 48 min |
| Apr 5, 11:49 AM CDT | Severe Thunderstorm Warning | MEG | Lake | 41 min |
| Apr 5, 12:08 PM CDT | Tornado Warning | MEG | Lake | 20 min |
| Apr 5, 12:33 PM CDT | Severe Thunderstorm Warning | MEG | Carroll | 27 min |
| Apr 5, 1:08 PM CDT | Special Weather Statement | MEG | Carroll | 37 min |
| Apr 5, 1:11 PM CDT | Special Weather Statement | MEG | Carroll | 34 min |
| Apr 5, 1:23 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Henry, Weakley | 36 min |
| Apr 5, 1:46 PM CDT | Special Weather Statement | MEG | Obion | 29 min |
| Apr 5, 2:01 PM CDT | Special Weather Statement | MEG | Obion, Weakley | 29 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.